# SDR DALA2018081505088

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 73,459 hours, 54,995 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SPAR CAP WAS CRACKED,  1.75 INCHES FROM THE LOWER INBD BOLT, THROUGH THE UPPER INBD BOLT.   IAW 5510-01074-19, STEP 8. HORIZONTAL STAB REPLACED ON JOB 000-0006: 5510-4135.
